# SDR AWXA9700632

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498156
- Condition: Dented
- Location: Bs 898
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-23 INSPECTION, FOUND STR 23 LT TO BE DENTED AT BS 898 IN AFT CARGO BAY.  REMOVED DAMAGED SECTION OF STRINGER, FABRICATED STRINGER SECTION FROM BAC 1498 TO 156  7075 - T6 AND INSTALLED FABRICATED STRINGER SECTION AT BS 898,STRINGER 23 LT PER SRM 53-10-03.
